MathSciNet Relay Station
MathSciNet bibliographic data
MR296602 42A18 (42A92 47B99)
Fefferman, Charles The multiplier problem for the ball. Ann. of Math. (2) 94 (1971), 330–336.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement